RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bonatti, Christian

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:465
Abstract pages:1451
Full texts:327
References:166
E-mail:

http://www.mathnet.ru/eng/person29322
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/39110

Publications in Math-Net.Ru
2018
1. Christian Bonatti, Lorenzo J. Díaz, Jairo Bochi, “A criterion for zero averages and full support of ergodic measures”, Mosc. Math. J., 18:1 (2018),  15–61  mathnet  isi  scopus
2017
2. C. Bonatti, S. S. Minkov, A. V. Okunev, I. S. Shilin, “A $C^1$ Anosov diffeomorphism with a horseshoe that attracts almost any point”, Funktsional. Anal. i Prilozhen., 51:2 (2017),  83–86  mathnet  elib; Funct. Anal. Appl., 51:2 (2017), 144–147  isi  scopus
3. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Realization of Morse–Smale diffeomorphisms on $3$-manifolds”, Tr. Mat. Inst. Steklova, 297 (2017),  46–61  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 35–49  isi  scopus
2007
4. C. Bonatti, V. Z. Grines, V. S. Medvedev, O. V. Pochinka, “Bifurcations of Morse–Smale Diffeomorphisms with Wildly Embedded Separatrices”, Tr. Mat. Inst. Steklova, 256 (2007),  54–69  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 256 (2007), 47–61  elib  scopus
2005
5. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Classification of Morse–Smale Diffeomorphisms with a Finite Set of Heteroclinic Orbits on 3-Manifolds”, Tr. Mat. Inst. Steklova, 250 (2005),  5–53  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 250 (2005), 1–46
2002
6. Ch. Bonatti, V. Z. Grines, V. S. Medvedev, E. Peku, “On Morse–Smale Diffeomorphisms without Heteroclinic Intersections on Three-Manifolds”, Tr. Mat. Inst. Steklova, 236 (2002),  66–78  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 58–69

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020